# SDR UPS04841817

- Difficulty date: February 4, 2004
- Submitted: February 11, 2004
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- Engine: Ge CFM562C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FLAMED OUT AT TOP OF DESCENT WHEN POWER REDUCED.  ENGINE READINGS WERE NORMAL W/ WINDMILLING RPM OF 22 PERCENT N2. RESTART AT FL 200 WAS NORMAL.  T/S IAW MM 71-00-00 FAULT 51 GEN. INSP CK FLT IDLE, SPECIFIC GRAVITY SETTING. MAGNETIC CHIP DETECTORS &  FUEL FILTER. NO DEFECTS. CLEANED PAINT & PAINT STRIPPER OFF CDP TUBE DRAIN HOLES. RAN ENGINE TO MAX PWR . OPS WERE NORMAL
